The strong consistency of a semiparametric density estimate (Chinese)

Zhu, Lixing . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1992. 15 :127-135

Locate this article in:

Bibtex

@article{CIS-103385,
  Author = {Zhu, Lixing},
  Title = {The strong consistency of a semiparametric density estimate (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {15},
  Year = {1992},
  Pages = {127--135},
  Keywords = {}
}

Similar articles